MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL IRRIGATOR

INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL IRRIGATOR
Catalog Number 90100IRRO
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a blown fuse of an electrosurgical irrigator (id 90100irro).Issue detected before surgery.No patient consequences, no surgical delay.No additional information available.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The electrosurgical irrigator was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the irrigator unit was inspected by the service technician.The technician found that the fuses had blown and needed to be replaced.The irrigator functioned as intended once the fuses were replaced.The complaint could be verified through failure analysis.Root cause - root causes include loss of regulation from the upstream power supply, or short circuit between primary winding and secondary winding in auxiliary power supply due to overheating.The complaint was confirmed in the complaint investigation.
 
Event or Problem Description
N/a.

Brand Name
ELECTROSURGICAL IRRIGATOR
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17272941
Report Number3014334038-2023-00102
Device Sequence Number5296986
Product Code GEI
UDI-Device Identifier10381780532873
UDI-Public10381780532873
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90100IRRO
Device Lot NumberRRG2119015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown